Open Access
Translator Disclaimer
April 1996 Stochastic flows for nonlinear second-order parabolic SPDE
Franco Flandoli
Ann. Probab. 24(2): 547-558 (April 1996). DOI: 10.1214/aop/1039639354

Abstract

The existence of stochastic flows in $L^2$ -spaces is proved for a stochastic reaction ] diffusion equation of second order in a bounded domain.

Citation

Download Citation

Franco Flandoli. "Stochastic flows for nonlinear second-order parabolic SPDE." Ann. Probab. 24 (2) 547 - 558, April 1996. https://doi.org/10.1214/aop/1039639354

Information

Published: April 1996
First available in Project Euclid: 11 December 2002

zbMATH: 0870.60056
MathSciNet: MR1404520
Digital Object Identifier: 10.1214/aop/1039639354

Subjects:
Primary: 35R60, 60H15, 60H25

Rights: Copyright © 1996 Institute of Mathematical Statistics

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.24 • No. 2 • April 1996
Back to Top